# SDR ABXA9800058

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49113832N
- Condition: Corroded
- Location: Bs 256
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT FRAME FOOT AT STA 256 CORRODED.  REPLACED FRAME FOOT IAW DC9 SRM 51-30-1.
